Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/10329

Title: Intersections of an Interval By a Difference of a Compound Poisson Process and a Compound Renewal Process
Authors: Kadankov, V.
Issue Date: 2009
Citation: STOCHASTIC MODELS, 25(2). p. 270-300
Abstract: In this article we determine the Laplace transforms of the one-boundary characteristics and the distribution of the number of intersections of a fixed interval by a difference of a compound Poisson process and a compound renewal process. The results obtained are applied for a particular case of this process, namely, for the difference of the compound Poisson process and the renewal process whose jumps are geometrically distributed. The advantage is that these results are in a closed form, in terms of resolvent sequences of the process. In this case, under certain assumptions, we find the limit distributions of the one-boundary and two-boundary characteristics of the process. In addition, we prove the weak convergence of these distributions to the corresponding distributions of a symmetric Wiener process.
Notes: [Kadankov, V.] Natl Acad Sci Ukraine, Inst Math, UA-01601 Kiev 4, Ukraine. [Kadankova, T.; Veraverbeke, N.] Hasselt Univ, Ctr Stat, Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/10329
Link to publication: http://dx.doi.org:10.1080/15326340902869978
DOI: 10.1080/15326340902869978
ISI #: 000265869000004
ISSN: 1532-6349
Category: A1
Type: Journal Contribution
Validation: ecoom, 2010
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Postprint281.79 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.